MAUDE Adverse Event Report: COVIDIEN (IRVINE) CONCERTO COIL; DEVICE, EMBOLIZATION, VASCULAR

COVIDIEN (IRVINE) CONCERTO COIL; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-6-20-3D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received.Attempts to gather additional information have been made, however, our attempts have been unsuccessful.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the concerto coil prematurely detached.No patient injury occurred.The customer was notified to return the device.

Brand Name
CONCERTO COIL
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key8174230
Report Number2029214-2018-01082
Device Sequence Number11094557
Product Code KRD
UDI-Device Identifier00847536026407
UDI-Public00847536026407
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2020
Device Model NumberPV-6-20-3D
Device Lot NumberA491632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1